RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 4, Pages 77–85 (Mi mais74)  

This article is cited in 3 scientific papers (total in 3 papers)

Spatially inhomogeneous periodic solutions in distributed Hutchinson equation

S. D. Glyzin, S. A. Kashchenko, A. S. Polstyanov

P. G. Demidov Yaroslavl State University

Abstract: The asymptotics of spatially inhomogeneous periodic solutions of the complex spatially distributed Hutchinson equation with periodic boundary conditions are presented. It is shown that such solutions are observable in a numerical experiment.

Keywords: asymptotic methods, distributed Hutchinson equation, method of steps

Full text: PDF file (506 kB)
References: PDF file   HTML file
UDC: 517.51+514.17
Received: 12.11.2009

Citation: S. D. Glyzin, S. A. Kashchenko, A. S. Polstyanov, “Spatially inhomogeneous periodic solutions in distributed Hutchinson equation”, Model. Anal. Inform. Sist., 16:4 (2009), 77–85

Citation in format AMSBIB
\Bibitem{GlyKasPol09}
\by S.~D.~Glyzin, S.~A.~Kashchenko, A.~S.~Polstyanov
\paper Spatially inhomogeneous periodic solutions in distributed Hutchinson equation
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 4
\pages 77--85
\mathnet{http://mi.mathnet.ru/mais74}


Linking options:
  • http://mi.mathnet.ru/eng/mais74
  • http://mi.mathnet.ru/eng/mais/v16/i4/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Glyzin, S. A. Kaschenko, A. S. Polstyanov, “Prostranstvenno-neodnorodnye periodicheskie resheniya uravneniya Khatchinsona s raspredelennym nasyscheniem”, Model. i analiz inform. sistem, 18:1 (2011), 37–45  mathnet
    2. D. S. Glyzin, S. A. Kaschenko, “Dinamika kompleksnogo prostranstvenno-raspredelennogo uravneniya Khatchinsona”, Model. i analiz inform. sistem, 19:5 (2012), 35–39  mathnet
    3. D. S. Glyzin, S. A. Kashchenko, “Spatially distributed control of the dynamics of the logistic delay equation”, Comput. Math. Math. Phys., 54:6 (2014), 963–976  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:254
    Full text:104
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020